# SDR FDEA201509182896

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N87232
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1681 - 1701, R4 DOOR LOWER SILL WEB, ONE EACH FASTENER HOLE FOUND SEM AFTER REMOVAL, REF SNRM N00004.  R4 DOOR LOWER SILL WEB R & R IAW DWG 146N8722 SHT 2 REV N.  FABRICATED LOWER SILL WEB IAW DWG 146N8723 SHT 2 REV.  REPAIR CLASSIFIED AS MAJOR.
